Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Generalized weight properties of the resultant of $ n+1$ polynomials in $ n$ indeterminates


Author: Oscar Zariski
Journal: Trans. Amer. Math. Soc. 41 (1937), 249-265
MSC: Primary 14H99; Secondary 12E05
MathSciNet review: 1501900
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H99, 12E05

Retrieve articles in all journals with MSC: 14H99, 12E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501900-8
PII: S 0002-9947(1937)1501900-8
Article copyright: © Copyright 1937 American Mathematical Society